Alert archive / Georgia / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 65, NWS Charleston, SC

August 14, 2018Bulloch County, Effingham County, Screven County, Georgia

NWS Charleston, SC issued this severe thunderstorm warning at Aug 14, 2018, 8:02 PM EDT for Bulloch County, Effingham County, Screven County, Georgia. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 14, 2018, 8:02 PM EDT (00:02 UTC)
Expired
Aug 14, 2018, 9:00 PM EDT
In force
58 min
Issued by
NWS Charleston, SC
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Bulloch County, GA, Effingham County, GA, Screven County, GA

The radar

The Charleston,SC radar (KCLX), 47 km from the middle of the area, began a volume at 00:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 00:00Z, 0.0 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 00:00Z on 2018-08-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 329 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 00:00Z on 2018-08-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 20 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
329 J/kg
Mixed-layer CIN
-181 J/kg
Mixed-layer LCL
1195 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
20 m²/s²
0-3 km storm-relative helicity
26 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

456 
WUUS52 KCHS 150002
SVRCHS
GAC031-103-251-150100-
/O.NEW.KCHS.SV.W.0065.180815T0002Z-180815T0100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Charleston SC
802 PM EDT TUE AUG 14 2018

The National Weather Service in Charleston has issued a

* Severe Thunderstorm Warning for portions of...
  Screven County in southeastern Georgia...
  Bulloch County in southeastern Georgia...
  Effingham County in southeastern Georgia...

* Until 900 PM EDT.

* At 802 PM EDT, severe thunderstorms were located along a line
  extending from 10 miles east of Middleground to near Statesboro,
  moving southeast at 20 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Minor hail damage to vehicles is possible. Expect wind 
           damage to trees and powerlines.

* Locations impacted include...
  Statesboro, Brooklet, Newington, Oliver, Egypt, Shawnee, Captolo
  and Leefield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. If this is not possible, avoid open outdoor
spaces and remain low. Stay away from tall objects such as trees and
utility poles.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so.

&&

LAT...LON 3268 8167 3265 8139 3264 8141 3259 8138
      3230 8145 3243 8175
TIME...MOT...LOC 0002Z 311DEG 19KT 3259 8166 3244 8168 

HAIL...1.00IN
WIND...60MPH
 
$$
3 follow-up statements
824 
WWUS52 KCHS 150019 RRA
SVSCHS

Severe Weather Statement
National Weather Service Charleston SC
819 PM EDT TUE AUG 14 2018

GAC031-103-251-150100-
/O.CON.KCHS.SV.W.0065.000000T0000Z-180815T0100Z/
Screven GA-Bulloch GA-Effingham GA-
819 PM EDT TUE AUG 14 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM EDT
FOR SCREVEN...BULLOCH AND EFFINGHAM COUNTIES...

At 819 PM EDT, severe thunderstorms were located along a line
extending from 11 miles southeast of Sylvania to 11 miles north of
Bay, moving east at 40 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Minor hail damage to vehicles is possible. Expect wind 
         damage to trees and powerlines.

Locations impacted include...
Statesboro, Brooklet, Newington, Oliver, Egypt, Shawnee, Captolo and
Leefield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so.

&&

LAT...LON 3268 8167 3265 8139 3264 8141 3259 8138
      3230 8145 3243 8175
TIME...MOT...LOC 0019Z 266DEG 35KT 3262 8150 3239 8155 

HAIL...1.00IN
WIND...60MPH
 
$$
927 
WWUS52 KCHS 150042
SVSCHS

Severe Weather Statement
National Weather Service Charleston SC
842 PM EDT TUE AUG 14 2018

GAC031-103-251-150100-
/O.CON.KCHS.SV.W.0065.000000T0000Z-180815T0100Z/
Screven GA-Bulloch GA-Effingham GA-
842 PM EDT TUE AUG 14 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM EDT
FOR SCREVEN...BULLOCH AND EFFINGHAM COUNTIES...

At 842 PM EDT, severe thunderstorms were located along a line
extending from 15 miles southeast of Sylvania to 13 miles northwest
of Springfield, moving east at 15 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to trees and powerlines.

Locations impacted include...
Newington, Oliver, Captolo, Leefield, Egypt and Kildare. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so.

&&

LAT...LON 3263 8162 3265 8139 3264 8141 3259 8138
      3241 8145 3242 8170
TIME...MOT...LOC 0042Z 253DEG 14KT 3261 8143 3253 8145 

HAIL...<.75IN
WIND...60MPH
 
$$
516 
WWUS52 KCHS 150056
SVSCHS

Severe Weather Statement
National Weather Service Charleston SC
856 PM EDT TUE AUG 14 2018

GAC031-103-251-150105-
/O.EXP.KCHS.SV.W.0065.000000T0000Z-180815T0100Z/
Screven GA-Bulloch GA-Effingham GA-
856 PM EDT TUE AUG 14 2018

...THE SEVERE THUNDERSTORM WARNING FOR SCREVEN...BULLOCH AND
EFFINGHAM COUNTIES WILL EXPIRE AT 900 PM EDT...
                
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore the warning will be allowed to expire.  However gusty winds
are still possible with these thunderstorms.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Charleston.

LAT...LON 3263 8162 3265 8139 3264 8141 3259 8138
      3241 8145 3242 8170
TIME...MOT...LOC 0055Z 311DEG 19KT 3256 8137 3248 8139 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 14, 6:27 PM EDT, 1 hour 35 minutes earlier.

Area forecast discussion, Aug 14, 6:27 PM EDT, 1 hour 35 minutes before
Area Forecast Discussion
National Weather Service Charleston SC
627 PM EDT Tue Aug 14 2018

.SYNOPSIS...
A weak front will dissipate on Wednesday. Inland troughing will
then become more prominent during the second half of the week,
then persist into early next week.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
6:30 PM Update: Showers and thunderstorms are tapping into the
instability across the area, aided by the front to our west and
the inland moving sea breeze. Expect strong storms with isolated
severe storms until around sunset. The greatest threats will be
damaging winds and heavy rainfall. Flooding of low-lying and
poorly drained areas is a concern, especially given the slow
movement of the storms and the training in some areas.

As of 4 PM: Visible satellite indicated a line of enhanced cumulus
from Jenkins to Hampton County, with a line of showers and
thunderstorms across northern Colleton to Berkeley County. SPC
mesoanalysis indicated 3500-4000 J/kg of CAPE across the forecast
area, DCAPE values between 1200-1300 J/KG. Regional radar indicated
that multicellular storms have developed across inland SC, in a
region of DCAPE >1200 J/kg. Forward propagating Corfidi vectors
indicate that the storms will slide east this afternoon and evening.
Given the environment, these storms should develop a healthy cool
pool, producing swaths of strong or possibly damaging winds. Severe
storms may feature +60 dBZ in the slightly above 20 kft and 50-55
dBZ between 27-29 kft. As the storms trek east, outflow should
outpace the parent convection and the storms should weaken. I will
keep the greatest PoPs across the inland counties. Tonight, showers
and thunderstorms will gradually dissipate during the overnight
hours. Low temperatures are forecast to range from the low 70s
inland to the upper 70s across the beaches.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH FRIDAY/...
The mid-levels will consist of a ridge axis stretching from the
eastern Great Lakes Region down the spine of the Appalachians
Wednesday morning. Meanwhile, a trough will stretch from New England
southward to off the Mid-Atlantic Coast. Additionally, a second
ridge will be offshore with a high over/near Bermuda. By the
evening, the trough will be far off the coast of New England while
the ridge starts to deamplify to the east of the Appalachians.
Additionally, the second ridge and the high over/near Bermuda should
weaken and get pushed to the east. By Thursday morning the ridge
over/near Bermuda starts to strengthen again and creeps back towards
the Southeast. The ridge to the east of the Appalachians continues
to deamplify. At the same time, a trough will be approaching from
the Upper and Mid MS Valley. By Friday afternoon, Atlantic ridging
will build back into the Southeast, with high pressure creeping from
Bermuda to off the east coast of FL. A second ridge off the East
Coast will get absorbed into this ridge. Meanwhile, troughing will
stretch from the Great Lakes Region down into the Deep South. At the
surface, the Bermuda high will be in place throughout the short
term. A weak front inland will dissipate during the day. By Thursday
a trough will develop inland, then prevail into Friday. Moisture
will vary through the short term. Wednesday there will be a sharp
gradient. PWATs ~2" will be offshore while values ~1.5" will be
inland. Thursday and Friday values will be at or just above 2",
which is slightly above normal for this time of year. POPs vary as
well. Wednesday afternoon may be the driest of the three days with
slight chance POPs in SC and chance POPs in GA. Wednesday night the
highest POPs will remain near the coast, tapering inland. Thursday
and Friday will have at least chance POPs across the area.
Instability is typical of August. Isolated severe's are a threat
each day with locally heavy rainfall. These threats will be narrowed
down as each of these days transitions into the near term.
Temperatures may be 2-3 degrees above normal for this time of
year.

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
Greater chances of precip should return this weekend and then
persist into early next week as a mid/upper lvl trough of low
pressure quickly advances from the Midwest to the Northeast and Mid-
Atlantic states, forcing the Atlantic high to weaken over the area
and retreat further offshore. Greatest chances of precip should
occur inland and north, closer to a sfc trough axis just west of the
area and near the base of the mid/upper trough of low pressure
passing to the north. Deep moisture characterized by PWATs around
2.0 inches, SBCAPE values near 2000-2500 J/kg and marginally
stronger low-lvl wind fields suggest more active afternoon/evening
convection days with potentially stronger pulse/outflow boundary
driven thunderstorms Saturday into Monday. By Tuesday, the mid/upper
lvl trough axis should be positioned well offshore with a ridge of
high pressure building over the Southeast United States. High temps
should trend a degree of two warmer as the ridge builds over the
area Tuesday with most locations peaking in the lower 90s away from
the coast. A few locations could warm into the middle 90s across
Southeast Georgia. Lows should range in the mid/upper 70s this
weekend and early next week, warmest near the coast.

&&

.AVIATION /22Z TUESDAY THROUGH SUNDAY/...
18Z TAFs: A stationary front will shift eastward into the
evening. Showers and thunderstorms will hover along and ahead
of the front. Direct impacts to the airports would bring a short
period of IFR in +TS along with gusty winds. The convection will
dissipate later this evening. At that time, steady SSW winds and
VFRwill prevail.

Extended Aviation Outlook: Brief flight restrictions are possible in
afternoon/evening showers/thunderstorms. Otherwise, VFR will
prevail.

&&

.MARINE...
A front will slide over the coastal plain and will weaken to a
trough by late tonight. To the south, high pressure is forecast to
build west over portions of FL/GA. The sfc pattern will support SW
winds between 15-20 kts. Wave heights are forecast to range from 2-3
ft within 20 NM, to 3-4 ft across the outer GA waters.

Extended Marine: A weak front will dissipate inland on Wednesday.
Inland troughing will then develop Thursday and prevail for the rest
of the week. Meanwhile, the Bermuda high will prevail into early
next week. Expect brief increases in winds near the beaches each
afternoon due to the sea breeze followed by a land breeze overnight.
The gradient could become enhanced this weekend, leading to slightly
higher winds. Seas will be no more than 4 ft through the
weekend.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...None.
SC...None.
MARINE...None.

&&

NEAR TERM...NED
SHORT TERM...MS
LONG TERM...DPB
AVIATION...NED
MARINE...NED
Hazardous weather outlook, Aug 14, 4:55 AM EDT, 15 hours 7 minutes before
Hazardous Weather Outlook
National Weather Service Charleston SC
455 AM EDT Tue Aug 14 2018

AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040-
042>045-047>052-150900-
Charleston Harbor-
Waters from South Santee River to Edisto Beach SC out 20 NM-
Waters from Edisto Beach SC to Savannah GA out 20 NM-
Waters from Savannah GA to Altamaha Sound GA out 20 NM, including
Grays Reef National Marine Sanctuary-
Waters from Savannah GA to Altamaha Sound GA extending from 20 to
60 NM-Jenkins-Screven-Candler-Bulloch-Effingham-Tattnall-Evans-
Inland Bryan-Coastal Bryan-Inland Chatham-Coastal Chatham-Long-
Inland Liberty-Coastal Liberty-Inland McIntosh-Coastal McIntosh-
Allendale-Hampton-Inland Colleton-Dorchester-Inland Berkeley-
Inland Jasper-Beaufort-Coastal Colleton-Charleston-Coastal Jasper-
Tidal Berkeley-
455 AM EDT Tue Aug 14 2018

This Hazardous Weather Outlook is for Atlantic coastal waters,
southeast Georgia and southeast South Carolina.

.DAY ONE...Today and tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

In the hours before

Local storm report, Aug 14, 6:45 PM EDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
645 PM EDT TUE AUG 14 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0638 PM     HEAVY RAIN       2 SSE KNIGHTSVILLE      32.99N  80.23W
08/14/2018  U0.00 INCH       DORCHESTER         SC   BROADCAST MEDIA

            ROADWAY FLOODING IN THE INDIAN SPRINGS NEIGHBORHOOD.

&&

EVENT NUMBER CHS1800753

ETM
Special weather statement, Aug 14, 6:56 PM EDT, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Charleston SC
656 PM EDT TUE AUG 14 2018

SCZ042-043-047>050-142345-
Coastal Colleton-Inland Jasper-Hampton-Charleston-Beaufort-Inland
Colleton-
656 PM EDT TUE AUG 14 2018

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF BEAUFORT...HAMPTON...
CHARLESTON...COLLETON AND JASPER COUNTIES...

At 656 PM EDT, National Weather Service doppler radar indicated
strong thunderstorms along a line extending from near Ashepoo to near
Almeda Intersection, and moving southeast at 10 mph.

  HAZARD...strong winds 45 to 55 mph and excessive cloud to ground
           lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects. All outdoor activities should
           cease. Move indoors immediately.

Some locations in the path of these storms include...
Hampton, Yemassee, Varnville, Gardens Corner, Ritter, Hendersonville,
Islandton and Green Pond.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms and may lead
to flooding of low lying and poor drainage areas. Do not drive your
vehicle through flooded roadways.

Excessive cloud to ground lightning is occurring with these storms.
Lightning can strike 15 miles away from a thunderstorm. Seek safe
shelter inside a building or vehicle.

&&

LAT...LON 3259 8024 3254 8079 3290 8121 3294 8085
TIME...MOT...LOC 2256Z 296DEG 8KT 3269 8051 3285 8100
Local storm report, Aug 14, 7:15 PM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
715 PM EDT TUE AUG 14 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     HAIL             PORT WENTWORTH          32.15N  81.18W
08/14/2018  E0.75 INCH       CHATHAM            GA   BROADCAST MEDIA

            BROADCAST MEDIA RELAYED A PUBLIC REPORT OF PENNY SIZED
            HAIL IN PORT WENTWORTH. TIME WAS ESTIMATED FROM RADAR
            DATA.

&&

EVENT NUMBER CHS1800754

SPR
Special weather statement, Aug 14, 7:27 PM EDT, 35 minutes before
Special Weather Statement
National Weather Service Charleston SC
727 PM EDT TUE AUG 14 2018

SCZ043-150015-
Inland Colleton-
727 PM EDT TUE AUG 14 2018

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF COLLETON COUNTY...

At 727 PM EDT, National Weather Service doppler radar indicated a
strong thunderstorm near Walterboro, moving northeast at 10 mph.

  HAZARD...strong winds 45 to 55 mph and excessive cloud to ground
           lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects. All outdoor activities should
           cease. Move indoors immediately.

Some locations in the path of this storm include...
Walterboro, Cottageville, Round O and Canadys.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Excessive cloud to ground lightning is occurring with this storm.
Lightning can strike 15 miles away from a thunderstorm. Seek safe
shelter inside a building or vehicle.

&&

LAT...LON 3307 8062 3306 8059 3293 8042 3278 8056
      3294 8086 3307 8063
TIME...MOT...LOC 2327Z 218DEG 10KT 3290 8061
Special weather statement, Aug 14, 7:44 PM EDT, 18 minutes before
Special Weather Statement
National Weather Service Charleston SC
744 PM EDT TUE AUG 14 2018

SCZ042-043-047>050-150015-
Coastal Colleton-Inland Jasper-Hampton-Charleston-Beaufort-Inland
Colleton-
744 PM EDT TUE AUG 14 2018

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF BEAUFORT...HAMPTON...
CHARLESTON...COLLETON AND JASPER COUNTIES...

At 744 PM EDT, National Weather Service doppler radar indicated
strong thunderstorms along a line extending from 6 miles southeast of
Ashepoo to near Cummings, and moving south at 15 mph.

  HAZARD...strong winds 45 to 55 mph and excessive cloud to ground
           lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects. All outdoor activities should
           cease. Move indoors immediately.

Some locations in the path of these storms include...
Yemassee, Hendersonville, Green Pond, Early Branch, Ashepoo,
Cummings, McPhersonville and Ritter.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Excessive cloud to ground lightning is occurring with these storms.
Lightning can strike 15 miles away from a thunderstorm. Seek safe
shelter inside a building or vehicle.

&&

LAT...LON 3270 8041 3254 8032 3269 8106 3295 8089
TIME...MOT...LOC 2344Z 345DEG 15KT 3266 8048 3277 8096
Special weather statement, Aug 14, 7:58 PM EDT, 4 minutes before
Special Weather Statement
National Weather Service Charleston SC
758 PM EDT TUE AUG 14 2018

GAZ088-100-101-150045-
Bulloch-Screven-Effingham-
758 PM EDT TUE AUG 14 2018

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF SCREVEN...BULLOCH AND
EFFINGHAM COUNTIES...

At 758 PM EDT, National Weather Service doppler radar indicated
strong thunderstorms along a line extending from near Dover to near
Statesboro, and moving east at 20 mph.

  HAZARD...strong winds 45 to 55 mph and excessive cloud to ground
           lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects. All outdoor activities should
           cease. Move indoors immediately.

Some locations in the path of these storms include...
Statesboro, Brooklet, Newington, Oliver, Egypt, Captolo, Leefield and
Dover.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms and may lead
to flooding of low lying and poor drainage areas. Do not drive your
vehicle through flooded roadways.

Excessive cloud to ground lightning is occurring with these storms.
Lightning can strike 15 miles away from a thunderstorm. Seek safe
shelter inside a building or vehicle.

These storms may intensify. Be certain to monitor local radio and TV
stations as well as local cable TV outlets for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3265 8142 3231 8150 3245 8178 3264 8171
TIME...MOT...LOC 2358Z 284DEG 16KT 3258 8167 3246 8171

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 14, 8:33 PM EDTAreal Flood AdvisoryCHSBulloch, Effingham, Screven72 min
Aug 14, 8:44 PM EDTSpecial Weather StatementCHSBulloch46 min
Aug 14, 9:16 PM EDTAreal Flood AdvisoryCHSBulloch59 min
Aug 15, 6:05 PM EDTSpecial Weather StatementCHSBryan25 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.